# SDR AALA200801665

- Difficulty date: June 18, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT EXIT SIGN AT FORWARD LT OVERWING DAMAGED.  REPLACED LENS FOR EMERGENCY LIGHT EXIT SIGN AT FORWARD LT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
